Out of Stock

Benylin Non Drowsy Dry Coughs Syrup 125ml

6.90

Benylin Non Drowsy Dry Coughs Syrup helps to relieve dry coughs. The active ingredient dextromethorphan helps to stop persistent coughing. You Must Be Aged Over 18 Years to Purchase This Product. Who can use? This product can be used by adults and children over 12 years of age.   How…

Out of stock

Description

 

You Must Be Aged Over 18 Years to Purchase This Product.

Who can use?

This product can be used by adults and children over 12 years of age.

How to use?

Adults and adolescents 12 years and over take one 10ml (two 5ml spoonful’s) 4 times daily. Do not take more than 40ml in any 24-hour period.

If you are pregnant or breast-feeding.

This medication should not be used if you are pregnant or breastfeeding unless directed by your doctor.

Driving and using machines

This medication should not affect your ability to drive or use machines, however if you do feel unwell, do not drive or use machinery.

Possible side effects

This medication can have side-effects, like all medicines, although these are usually mild and do not affect everyone. If you experience any side-effects, please talk to your doctor.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

Active Ingredients 

Each 5ml of cough syrup contains Dextromethorphan hydrobromide 7.5mg.

Reviews

There are no reviews yet.

Be the first to review “Benylin Non Drowsy Dry Coughs Syrup 125ml”

Your email address will not be published. Required fields are marked *

Quick Comparison

SettingsBenylin Non Drowsy Dry Coughs Syrup 125ml removeLyclear Leave-In Spray 100ml removeParacetamol 80mg Suppositories - 10 Pack removeNurofen for Children 100mg Chewable Capsules Ibuprofen 7+Years removeHedrin Treat & Go Mousse removeTeedex Oral Solution 100ml remove
NameBenylin Non Drowsy Dry Coughs Syrup 125ml removeLyclear Leave-In Spray 100ml removeParacetamol 80mg Suppositories - 10 Pack removeNurofen for Children 100mg Chewable Capsules Ibuprofen 7+Years removeHedrin Treat & Go Mousse removeTeedex Oral Solution 100ml remove
ImageBenylin Non Drowsy Dry Coughs Syrup 125mlLyclear Leave-In Spray 100mlParacetamol 80mg Suppositories – 10 PackNurofen for Children 100mg Chewable Capsules Ibuprofen 7+YearsHedrin Treat & Go MousseTeedex Oral Solution 100ml
SKU
Rating
Price6.9014.998.805.0015.708.45
Stock

Out of stock

Out of stock

Out of stock

Out of stock

Out of stock

AvailabilityOut of stockOut of stockOut of stockOut of stockOut of stock
Add to cart

Read more

Read more

Read more

Add to cart

Read more

Read more

DescriptionBenylin Non Drowsy Dry Coughs Syrup helps to relieve dry coughs. The active ingredient dextromethorphan helps to stop persistent coughing. You Must Be Aged Over 18 Years to Purchase This Product. Who can use? This product can be used by adults and children over 12 years of age.   How...Lyclear Head Lice Repellent is a clinically tested and effective way to protect against head lice. This easy to use spray provides immediate and long lasting protection against head lice. This treatment is suitable for daily use on all of the family. You Must Be Aged Over 18 Years to...Paracetamol suppositories 80mg are a gentle pain relief containing paracetamol. The suppositories are effective in reducing babies fever as well as easing symptoms associated with cold, teething, headaches. The suppositories are quick and easy to use. They may be used in place of oral medication, where the baby maybe vomiting,...Nurofen for Children 100mg Chewable Capsules are suitable for children from 7 to 12 years for relief of: Headaches High temperature (fever) Symptoms of cold & flu Mild to moderate pains such as: Sore throat Toothache Earache Minor aches Easy to chew, orange flavour with no need for water. Do...Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly andeasily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers. Fuss-free head lice treatment...Teedex is a painkiller for children aged between 2 and 12 years. This raspberry flavoured oral solution contains both paracetamol and diphenhydramine hydrochloride. This medicine is also free from sugar and includes a dosing syringe. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM OF ONE BOTTLE...
Content  You Must Be Aged Over 18 Years to Purchase This Product. Who can use? This product can be used by adults and children over 12 years of age. How to use? Adults and adolescents 12 years and over take one 10ml (two 5ml spoonful’s) 4 times daily. Do not take more than 40ml in any 24-hour period. If you are pregnant or breast-feeding. This medication should not be used if you are pregnant or breastfeeding unless directed by your doctor. Driving and using machines This medication should not affect your ability to drive or use machines, however if you do feel unwell, do not drive or use machinery. Possible side effects This medication can have side-effects, like all medicines, although these are usually mild and do not affect everyone. If you experience any side-effects, please talk to your doctor. KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN. READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION. Active Ingredients  Each 5ml of cough syrup contains Dextromethorphan hydrobromide 7.5mg.Lyclear Head Lice Repellent is a clinically tested and effective way to protect against head lice. This easy to use spray provides immediate and long lasting protection against head lice. This treatment is suitable for daily use on all of the family. You Must Be Aged Over 18 Years to Purchase This Product How to Use
  1. Spray the repellent every morning to clean and towel dried hair after styling it in the usual way. Be sure to cover all the hair paying particular attention to the areas close to the neck and behind the ears. As a guide, apply between 5 and 25 sprays according to length of hair.
  2. Allow the hair to dry naturally without applying heat. Do not use a hairdryer. Re-apply if hair comes into contact with water.
Active Ingredients  Lyclear Head Lice Repellent contains IR3535 which is an insect repellent. Ethyl butylacetylami-nopropionate (257-835-0) 208,77 g/kg (IR3535 20%), excipients q.s. ad 100ml
Paracetamol suppositories 80mg are a gentle pain relief containing paracetamol. The suppositories are effective in reducing babies fever as well as easing symptoms associated with cold, teething, headaches. The suppositories are quick and easy to use. They may be used in place of oral medication, where the baby maybe vomiting, unable to swallow liquids or following an operation. Paracetamol suppositories for infants aged 3 to 12 months.  Dosage: Insert on suppository into the rectum up to four times daily. Made by Phoenix LaboratoriesNurofen for Children 100mg Chewable Capsules are suitable for children from 7 to 12 years for relief of:
  • Headaches
  • High temperature (fever)
  • Symptoms of cold & flu
  • Mild to moderate pains such as:
    • Sore throat
    • Toothache
    • Earache
    • Minor aches
Easy to chew, orange flavour with no need for water. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Children 7-9 Years - Two Capsules 3 times in 24 hours 10 years - 12 years - Three Capsules 3 times in 24 hours Doses should be given approximately every 6-8 hours.  The capsules should be chewed and then swallowed and can be taken with or without liquid. Active Ingredients  Each soft capsule contains 100mg of Ibuprofen. Other ingredients are gelatin, purified water, glucose liquid, sucrose, fumaric acid, sucralose, citric acid, acesulfame K, disodium edetate, glycerin, natural orange flavour, red iron oxide, yellow iron oxide and opacode white.

Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly and easily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers.

    • Fuss-free head lice treatment
    • Quick to apply
    • Easy to wash out
    • Skin friendly
For adults and children aged 6 months and over Hedrin Treat & Go has been formulated with non-volatile ingredients. However, normal safety precautions should be observed. Treated hair should always be kept away from naked flames

Age Restriction You must be at least 16 years old to purchase this product

Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly and easily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers.

    • Fuss-free head lice treatment
    • Quick to apply
    • Easy to wash out
    • Skin friendly
For adults and children aged 6 months and over Hedrin Treat & Go has been formulated with non-volatile ingredients. However, normal safety precautions should be observed. Treated hair should always be kept away from naked flames
Age Restriction

You must be at least 16 years old to purchase this product

How to use

Put it on

Apply straight onto dry hair. Shake the bottle well before use. Just spray foaming mousse into your hand and rub or comb it into the hair until it’s covered from root to tip. Avoid contact with the eyes Leave it in Let the hair dry naturally (or use a hairdryer if you prefer), then everyone’s free to get on with their day. Leave it in at night if you like. The mousse needs to stay on for at least 8 hours. Rinse out Rinse or shampoo it out, you’ll find it comes out really easily, and the dead lice wash out too! Do it again After 7 days, repeat these simple steps again.

Hazards and Cautions

Hedrin Treat & Go Mousse is applied to the hair and scalp and is for external use only.

Do not use if you are sensitive to any of the ingredients. Do not apply to broken skin Children under 6 months old should be treated under medical supervision If accidently introduced into the eyes, flush with water. If irritation persists seek medical advice. Do not continue to use Hedrin Treat & Go if a skin rash or other signs of allergy occur. Wash the skin with mild soap and water and seek medical advice. Keep out of reach and sight of children

Ingredients

Octane-1, 2-diol, PEG-6 caprylic/capric glycerides, water

Teedex is a painkiller for children aged between 2 and 12 years. This raspberry flavoured oral solution contains both paracetamol and diphenhydramine hydrochloride. This medicine is also free from sugar and includes a dosing syringe. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM OF ONE BOTTLE PER ORDER. Cannot be purchased with Dozol. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Children 2 – 6 years, give 5-10ml (3 to 4 times daily). Children over 6 years, give 10-20ml (3 times daily). Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT Active Ingredients  Each 5ml of Dozol contains the active ingredient paracetamol 120mg and diphenhydramine hydrochloride 12.5mg. The other ingredients include:propylene glycol, liquid sorbitol (E420), liquid maltitol (E965), ethyl, propyl and methyl parahydroxybenzoates (E214, E216, E218), amaranth red (E123) and raspberry flavour (contains ethanol).
WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
Additional information